×

Un ”Nullstellensatz” pour les fonctions holomorphes à croissance. (French) Zbl 0249.46012


MSC:

46E25 Rings and algebras of continuous, differentiable or analytic functions
PDFBibTeX XMLCite
Full Text: Numdam EuDML

References:

[1] CNOP (I.) . - Un problème de spectre dans certaines algèbres de fonctions holomorphes à croissance tempérée . C. R. Acad. Sci. Paris A 270, 1970 , 1690 - 1691 . MR 42 #3574 | Zbl 0194.44502 · Zbl 0194.44502
[2] CNOP (I.) . - A theorem concerning holomorphic functions with bounded growth . Thèse. Université Libre de Bruxelles, 1970 . A paraître. · Zbl 0194.44502
[3] KELLEHER (J.J.) and TAYLOR (B.A.) . - Finitely generated ideals in rings of analytic functions . Math. Ann. 193, 1971 , 225-237. MR 46 #2077 | Zbl 0207.12906 · Zbl 0207.12906 · doi:10.1007/BF02052394
[4] WAELBROECK (L.) . - Etude spectrale des algèbres complètes . Acad. Roy. Belgique, Mém. Cl. des Sci., 1960 . MR 22 #8355 | Zbl 0193.10005 · Zbl 0193.10005
[5] WAELBROECK (L.) . - About a spectral theorem . Function algebras, Scott, Foresman & Co., 1965 , 310-321. MR 33 #3122 | Zbl 0145.16801 · Zbl 0145.16801
[6] WAELBROECK (L.) . - Un “Nullstellensatz” pour les fonctions holomorphes à croissance , 1970 . Multigraphié.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.